Brownian motions on metric graphs

Kostrykin, Vadim ; Potthoff, Jürgen ; Schrader, Robert

Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Journal of Mathematical Physics
Volume: 53
Issue number: 9
Page range: 095206-095206
Place of publication: Mellville, NY [u.a.]
Publishing house: American Inst. of Physics
ISSN: 0022-2488
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff -2020)
Subject: 510 Mathematics
Abstract: Brownian motions on a metric graph are defined. Their generators are characterized as Laplace operators subject to Wentzell boundary at every vertex. Conversely, given a set of Wentzell boundary conditions at the vertices of a metric graph, a Brownian motion is constructed pathwise on this graph so that its generator satisfies the given boundary conditions.

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item